# SDR IPXA2019031340018

- Difficulty date: March 3, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53275449207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT FR 79 FWD ATTACH ANGLE IS CRACKED. REMOVED CRACKED ANGLE AND REPLACE WITH NEW ANGLE IAW SRM 51-40-21 AND DRAWING A53275449 REV C.
